# SDR DALA2023061504877

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO DOOR FRAME BTW ANGLE AND LACH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00092: AFT CARGO DOOR FRAME BTW ANGLE AND LACH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 8 REPAIR 8 FIG 204. (LP #2816372)
